MAUDE Adverse Event Report:; System, test, blood glucose, over the counter

; System, test, blood glucose, over the counter
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user has not yet provided the nonconforming meter or related information.Therefore, this case will be temporarily closed.If we receive the meter or related information from the user in the future, the analysis will be restarted.The user has not yet provided the nonconforming meter or related information.The fields for lot or batch number, serial number, and manufacturing date cannot be filled in.If the user provides the relevant information later, it will be filled in accordingly.
 
Event or Problem Description
This submission is a follow-up report for mfr report number: 3004130086-2024-00007 (file name: (b)(6).

Common Device Name
System, test, blood glucose, over the counter
MDR Report Key20803772
Report Number3004130086-2024-00017
Device Sequence Number15821351
Product Code NBW
UDI-Device Identifier00885017000065
UDI-Public00885017000065
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown